# SDR CA070817001

- Difficulty date: July 18, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft serial: 317952033
- Aircraft time: 15,206 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Part number: E321A
- Condition: Burned
- Location: Control Panel
- Part time: 15,304 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

(CAN) SMOKE WAS REPORTED FROM THE OVERHEAD SWITCH PANEL WHEN TAXIING FOR TAKEOFF. THE CONNECTOR BEHIND THE PANEL WAS FOUND IN A BURNED CONDITION. THE CONNECTOR WAS REPLACED BY REMOVING THE BURNED WIRING AND SPLICING IN A NEW CONNECTOR. (TC NR 20070817001)
